Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Cialis (Tadalafil) and antibiotics at the same time


 curious123VL - Mon Apr 13, 2009 6:11 pm

Can a person take a LOW dose of Cialis at the same time as he is taking Biaxin for a sinus infection, and Fluticasone Propionate Nasal spary, occasionally? Not on a daily basis (the cialis that is), just occasionally. Please let me know asap thanks
 Debbie Miller, RN - Tue Apr 28, 2009 11:00 pm

User avatar Hi,
I would expect no reaction between these medications and you should be fine to continue with them as needed.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us